# SDR AWXA200601082

- Difficulty date: June 14, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 30,443 hours, 12,253 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: D5725220004
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C7 CHECK DISCOVERED CORROSION AROUND HOLE NR 55 OF THE LEFT WING REAR SPAR.  CORROSION WAS REMOVED AROUND HOLE NR 55 LEFT WING REAR SPAR IAW PART A OF AMERICA WEST AIRLINES ENGINEERING REPAIR NR 26-5721-06181-ES2.
